Chest Pains.. Please Help!

AshleighKt

New Member
Standard Member
Jan 11, 2015
10
0
1
5
I am currently on my 4th day of duromine & have been experiencing slight chest pains near my heart area. I really don't want to stop taking the tablets as I have lost 3kg already! However i Am a little bit worried that as I keep taking the them it will get worse. I have also had tingling in my left arm, hand and face. I can't tell whether it is just my anxiety or not. As I work full time it is very hard for me to get into my doctor. Has anyone else had similar issues? Please help!
 

WorkingWoman

New Member
Standard Member
Oct 31, 2014
16
3
3
South Africa
Hi AshleighKt,
A rapid heart beat is one of the many side effects of Duromine. It can be dangerous because, if you start panicking, it puts too much pressure on your heart and could result in an emergency situation, such as a panic attack. The palpitations will pass if you sit down and take a few deep breaths for a while.
Your blood pressure might be too high to take the pills, or you should try strengthening your heart through exercise before starting the pills.
 

ashleyyelhsa

New Member
Standard Member
Mar 18, 2015
10
2
3
28
Hi AshleighKt,
A rapid heart beat is one of the many side effects of Duromine. It can be dangerous because, if you start panicking, it puts too much pressure on your heart and could result in an emergency situation, such as a panic attack. The palpitations will pass if you sit down and take a few deep breaths for a while.
Your blood pressure might be too high to take the pills, or you should try strengthening your heart through exercise before starting the pills.
Hey WorkingWoman,
I'm about to start taking duromine, for a short period of time as i only have around 10kgs to loose.
My main concern and anxiety is the increased heart rate.
Without duromine I go to the gym, and do HIIT, Interval training and my heart rate is usually hitting around 190.
When I start on duromine, should i be decreasing my amount of exercise so I do not over stress my heart? Should i just be doing mild exercise? I dont want to work out my usually routine and then have something bad happen like a heart attack.
Any help would be greatly appreciated!